# SDR HEEA0015128

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Engine: Pwa PT6T3B
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 204060762103
- Condition: Failed
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP COMP INTERNAL STOPS SEEMS BROKEN.  MOTOR INTERMITTENT.
